# SDR MASA97224

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82YV
- Make and model: Beech 1900D
- Aircraft serial: UE82
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 10151404715
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5124 - FHU-PHX - ON PREFLIGHT WALK AROUND PILOT NOTICED MAIN CABIN DOOR CAMS DID NOT ALIGN.  MAINTENANCE REALIGNED CAMS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
